On the approximate solutions of linear equations in the l 2 -space
Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 2, p. 245-252
@article{RSMUP_1965__35_2_245_0,
     author = {Sen, Rabindranath},
     title = {On the approximate solutions of linear equations in the $l\_2$-space},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {35},
     number = {2},
     year = {1965},
     pages = {245-252},
     zbl = {0136.11904},
     mrnumber = {220437},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1965__35_2_245_0}
}
Sen, Rabindranath. On the approximate solutions of linear equations in the $l_2$-space. Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 2, pp. 245-252. http://www.numdam.org/item/RSMUP_1965__35_2_245_0/

[1] Altmann M.: (1957). Bulletin de l'Academie Polonaise des Sciences, Vol. V, p. 365.

[2] Riesz F.E. Nagy Sz.: 1955 Functional Analysis, p. 64.